References

  1. Bandura A.I. Properties of positive continuous functions in $\mathbb{C}^n$. Carpathian Math. Publ. 2015, 7 (2), 137-147. doi: 10.15330/cmp.7.2.137-147
  2. Bandura A. New criteria of boundedness of $\mathbf{L}$-index in joint variables for entire functions. Math. Bull. Shevchenko Sci. Soc. 2016, 13, 58-67. (in Ukrainian)
  3. Bandura A.I., Bordulyak M.T., Skaskiv O.B. Sufficient conditions of boundedness of $\mathbf{L}$-index in joint variables. Mat. Stud. 2016, 45 (1), 12-26. doi: 10.15330/ms.45.1.12-26
  4. Bandura A.I., Petrechko N.V., Skaskiv O.B. Analytic in a polydisc functions of bounded $\mathbf{L}$-index in joint variables. Mat. Stud. 2016, 46 (1), 72-80. doi: 10.15330/ms.46.1.72-80
  5. Bandura A., Petrechko N. Properties of power series expansion of entire function of bounded $\mathbf{L}$-index in joint variables. Visn. Lviv Univ., Ser. Mech. Math., 2016, 82, 27-33. (in Ukrainian)
  6. Bandura A. I., Petrechko N.V., Skaskiv O.B. Maximum modulus of analytic in a bidisc functions of bounded $\mathbf{L}$-index and analogue of Theorem of Hayman. Mathematica Bohemica (accepted for publication). https://arxiv.org/abs/1609.04190
  7. Bandura A., Skaskiv O. Entire functions of several variables of bounded index. Publisher I. E. Chyzhykov, Lviv, 2016.
  8. Bandura A.I., Skaskiv O.B. Open problems for entire functions of bounded index in direction. Mat. Stud. 2015, 43, (1), 103-109. doi: 10.15330/ms.43.1.103-109
  9. Bordulyak M.T., Sheremeta M.M. Boundedness of the $\mathbf{L}$-index of an entire function of several variables. Dopov. Akad. Nauk Ukr. 1993, 9, 10-13. (in Ukrainian)
  10. Bordulyak M.T. The space of entire in $\mathbb{C}^n$ functions of bounded $\mathbf{L}$-index. Mat. Stud. 1995, 4, 53-58. (in Ukrainian)
  11. Hayman W.K. Differential inequalities and local valency. Pacific J. Math. 1973, 44 (1), 117-137.
  12. Krishna G.J., Shah S.M. Functions of bounded indices in one and several complex variables. In: Mathematical essays dedicated to A.J. Macintyre. Ohio Univ. Press, Athens, Ohio, 1970. 223-235.
  13. Kushnir V.O. Analogue of {H}ayman theorem for analytic functions of bounded $l$-index. Visn. Lviv Univ., Ser. Mekh.-Math. 1999, 53, 48-51. (in Ukrainian).
  14. Kushnir V.O., Sheremeta M.M. Analytic functions of bounded $l$-index. Mat. Stud. 1999, 12 (1), 59-66.
  15. Lepson B. Differential equations of infinite order, hyperdirichlet series and entire functions of bounded index. Proc. Sympos. Pure Math. 1968, 11, 298-307. doi: 10.1090/pspum/011
  16. Nuray F., Patterson R.F. Entire bivariate functions of exponential type. Bull. Math. Sci. 2015, 5 (2), 171-177. doi: 10.1007/s13373-015-0066-x
  17. Nuray F., Patterson R.F. Multivalence of bivariate functions of bounded index. Le Matematiche. 2015, 70 (2), 225-233. doi: 10.4418/2015.70.2.14
  18. Salmassi M. Functions of bounded indices in several variables. Indian J. Math. 1989, 31 (3), 249-257.
  19. Sheremeta M.N. On entire functions and Dirichlet series of bounded $l$-index. Izv. vuzov. mat. 1992, 9, 81-87. (in Russian).
  20. Strochyk S.N., Sheremeta M.M. Analytic in the unit disc functions of bounded index. Dopov. Akad. Nauk Ukr. 1993, 1, 19-22. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.